Vitaly Moroz
Vitaly Moroz
כתובת אימייל מאומתת בדומיין swansea.ac.uk - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics
V Moroz, J Van Schaftingen
Journal of Functional Analysis 265, 153-184, 2013
3632013
Existence of groundstates for a class of nonlinear Choquard equations.
V Moroz, J Van Schaftingen
Transactions of the American Mathematical Society 367, 6557-6579, 2015
1992015
A guide to the Choquard equation
V Moroz, J Van Schaftingen
Journal of Fixed Point Theory and Applications 19 (1), 773-813, 2017
1602017
Semi-classical states for the Choquard equation
V Moroz, J Van Schaftingen
Calculus of Variations and Partial Differential Equations 52 (1-2), 199-235, 2015
1092015
Groundstates of nonlinear Choquard equations: Hardy–Littlewood–Sobolev critical exponent
V Moroz, J Van Schaftingen
Communications in Contemporary Mathematics 17 (05), 1550005, 2015
1032015
Solutions of superlinear at zero elliptic equations via Morse Theory
V Moroz
Topol. Methods in Nonlinear Anal 10, 387-397, 1997
591997
Semiclassical stationary states for nonlinear Schrödinger equations with fast decaying potentials
V Moroz, J Van Schaftingen
Calculus of Variations and Partial Differential Equations 37 (1), 1-27, 2010
512010
Nonexistence and optimal decay of supersolutions to Choquard equations in exterior domains
V Moroz, J Van Schaftingen
Journal of Differential Equations 254, 3089-3145, 2013
502013
Least action nodal solutions for the quadratic Choquard equation
M Ghimenti, V Moroz, J Van Schaftingen
Proceedings of the American Mathematical Society 145, 737-747, 2017
342017
Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
C Mercuri, V Moroz, J Van Schaftingen
Calculus of Variations and Partial Differential Equations 55 (6), 146, 2016
332016
‘Boundary blowup’type sub-solutions to semilinear elliptic equations with Hardy potential
C Bandle, V Moroz, W Reichel
Journal of the London Mathematical Society 77 (2), 503-523, 2008
312008
Positive solutions to superlinear second-order divergence type elliptic equations in cone-like domains
V Kondratiev, V Liskevich, V Moroz
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (1), 25-43, 2005
292005
Positive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains
V Liskevich, S Lyakhova, V Moroz
Journal of Differential Equations 232 (1), 212-252, 2007
282007
Solutions of Hammerstein integral equations via a variational principle
F Faraci, V Moroz
The Journal of Integral Equations and Applications, 385-402, 2003
282003
Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains
V Liskevich, S Lyakhova, V Moroz
Advances in Differential Equations 11, 361-398, 2006
202006
A critical phenomenon for sublinear elliptic equations in cone-like domains
V Kondratiev, V Liskevich, V Moroz, Z Sobol
Bulletin of the London Mathematical Society 37 (4), 585-591, 2005
152005
On the Morse critical groups for indefinite sublinear elliptic problems
V Moroz
Nonlinear analysis 52 (5), 1441-1453, 2003
142003
Large solutions to semilinear elliptic equations with Hardy potential and exponential nonlinearity
C Bandle, V Moroz, W Reichel
Around the Research of Vladimir Maz'ya II, 1-22, 2010
122010
Asymptotic properties of ground states of scalar field equations with a vanishing parameter
V Moroz, C Muratov
Journal of the European Mathematical Society (JEMS) 16, 1081-1109, 2014
112014
Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
M Marcus, V Moroz
Annali della Scuola Normale di Pisa - Classe di Scienze 18 (1), 39-64, 2018
102018
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20